MATHEMATICA BOHEMICA, Vol. 126, No. 2, pp. 505-519 (2001)

Initial-boundary value problem for generalized Stokes equations

V. A. Solonnikov

V. A. Solonnikov, V. A. Steklov Mathematical Institute, Fontanka 27, 191011, St. Peterburg, Russia

Abstract: The paper is concerned with the solvability theory of the generalized Stokes equations arising in the study of the motion of non-Newtonian fluids.

Keywords: Stokes system, non-Newtonian fluids, Schauder estimates

Classification (MSC2000): 35Q30, 76D03

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2005 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition